Long term use of fluoxatine (9years) resulted in severe side effects - nausea,dizziness, imbalance, worsening depression/suicidal feelings. My walking has deteriorated in the last year and am wondering if fluoxatine has had a part to play in this. I am anxious that the same will occur with mirtazapine. Thanks
The side effects you mention usualy occur with most SSRIs in the first few weeks of treatment then subside. I was on remeron ( mirtazapine ) approx. 3years ago and did not experience any of those side effects. However it increased my appetite tremendously I gained 30 pounds in 8 months. What milligram are you on and how long have you been taking it?
I also have fibro, depression, anxiety, chronic insomnia and chronic migraines. I to take remeron 45mgs, verapamil 100mgs, for migraines, topamax 200mgs, lamictal 200mgs, requip 1mgs, klonopin 3mgs, fentynal patch 50mcgs/72 hrs. I been on Remeron since 2012 & sometimes it works sometimes, I have to take a 1/2 of 45 mg pill at night if I am having a bad night. My insomnia is cause basically by pain and anxiety . But with the right therapist and psychiatrist, your life can be so much better. just don't let the little things bother you,,, peace out everybody... Hope this helps ;-)
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was wondering if anyone knew of any over-the-counter remedies for nausea I've been having constan?
Posted 1 Feb 2010 • 6 answers
Posted 6 Feb 2013 • 1 answer
Posted 2 May 2015 • 4 answers
Posted 9 Nov 2015 • 4 answers
Posted 5 Aug 2016 • 1 answer